Discussion in 'Fibromyalgia Main Forum' started by Leaknits, Oct 23, 2008.

  1. Leaknits

    Leaknits New Member

    Well, look: it moves very slowly. Hmm, maybe that's Fibro and the board is afraid it will fall and break something. I tried to read several posts, though, and could have made and eaten dinner in the time it took to realize the sloooowly moving little blue line at the bottom of the screen had stopped cold...so I gave up. Sorry, posters, I would have liked to read your words.

    It sends a person to a place not asked for. Lessee, that's cognitive issues, right? Okay. On a roll so far.

    It forgets things. I still see I have never ever written any posts. Must be that the board forgot them. That's okay, I probably forgot them, too.

    Side note: it doesn't know how to dress. This bright glare of white hurts eyes. Any hope of going to a blue or grey background?

    The new board cannot count. Next page, next page, and so on. What's happened to page numbers?

    There probably were other things I wanted to mention but the slowness of operation here must have shoved the other things into BrainFade.

    Um, I'm sure there was a reason for making the changes. What was it, please?

  2. victoria

    victoria New Member

    as to matter of 'dress' and attitude-

    it looks very jumbled and out of sorts,

    often doesn't remember my name or password and then when I remind it, it adds injury to insult as it forgets that I have logged on only 10 seconds before!

    And yes, it often takes me to the wrong places too, another sign for sure!

    ROFL but sighing...

  3. doxygirl

    doxygirl New Member

    I think I do remember the admin's mentioning that they are still working on things to get everything in order!

    Let's all just try to be patient because you know what they say " good things come to those that wait" LOL LOL LOL

    I love the humor you all have and that in itself makes me feel more at home already!

    I love you all and thank you for being here....

  4. Leaknits

    Leaknits New Member

    Dear people, please forgive my lumping you all in together; Lea's TIREDTIRED etc this a.m. and the mere thought of separating replies...well as I said I just hope y'all will forgive me.

    Kathy622 you are such a hoot; thank you for ringing in with a "yup" for MO (My Opinion).

    Victoria I agree about the "rumpled..." for instance searching for old posts and finding them totally jumbled, one year shoved in the middle of another, no longer relevant because they are so old messages (I mean MINE, not anyone else's...) plus I totally brainfaded the Attitude Issues (read that as Lil Brat) that were coming along with the changed New Board...you're right. When the NB snitted that "You have to Log In to _________" something lost in between-ears fog, sorry, I'da put my foot through the screen if 1) this screen is not the brand new flatpanel display I gifted myself with a while back and am in LOVE with and 2) I could kick that high without falling on my hind end. Already have one P I T A, don't need another one caused by a fall, lol.

    Grammy27 it seems Most All Of Us have a wry sense of humor and you are no exception; I think as you do that the board must be in a flare. Nope, won't send it to a shrink; the poor thing likely doesn't need anti-d's that might burn out too many of its' memory cells just as the anti-d's do to too many of us Everybody's Different types' braincells...indeed, it's MO that the anti'd's make a lot of us worse than we were before.
    I have stories. Me-Personal and anecdotal, of course, but that doesn't mean the effects didn't happen to me. But I digress.

    Doxy I'm so so so glad to see you have returned; was worried about you. Thank you for the reminder that the patient has to be patient and you, too, are right: the diff between what was ranting me just yesterday and vast improvements from the Workshop Folks, bless 'em, seemingly overnight, is amazing.
    Jorgie is only name I can dredge out of memory-sludge...sorry...but Jorgie could you please pass along Thank you very muches to all concerned? Thank you and the rest of the gang for working so hard.

    Bottom line, by golly that light at the end of the tunnel just might NOT be an oncoming train, but the yearned-for board fixups!!


  5. Rafiki

    Rafiki New Member

    Your name is Lea! And, you knit!!!

    I've always read your name: leak nits :~)

    LOL! I thought you just had a really whimsical (and odd) sense of humour.

    It's me who's odd and whimsical! Well, I knew that, actually.

    Lea Knits! Who knew?

  6. Leaknits

    Leaknits New Member


    Not to worry, lots of people look at leaknits and say "leak nits??" with puzzled looks on their faces.

    Recently the nice man who runs the desk at the library did the same thing...but the look on his face was priceless. It was as if he was afraid he would offend me or something.
    We got a good laugh about that when I explained the blending of name and avocation.

    So no, the nits here do not leak. Wait. I'd better clean that up. There aren't any nits here that I know of, LOL.

    But I do have a rather whimsical and odd sense of humor. Gets me through some baaaad days.

    Glad to run into another one, Rafiki!

    Lea (knits). :- )
  7. Rafiki

    Rafiki New Member

    I'm very glad to see this post because, like the fellow in the library, I began to worry that I might offend you, too. Whew! I still read Leak nits (nothing to do with leaking nits:) though because I've grown fond of your by that name.

    I just read your post re your doctor. He may have suggested Zyprexa because of your low weight. Zyprexa is often used when treating anorexia nervosa (something else you don't have) because of the weight gain side effect.

    I agree with you re these med.s. Many do. There are numerous law suits re Zyprexa and it is still being prescribed for myriad off label uses. I don't know how they justify it. Bottom line, I guess. Profits before all else.

    Anyway, dear Leaknits, I'm so glad that you do indeed have a whimsical sense of humour like me.

  8. Leaknits

    Leaknits New Member

    Hi, Rafiki:

    Say, speaking of names I've always liked your screen name; can't decide though whether it makes me think of some exotic sort of flower...or maybe a recipe ingredient: for an offbeat sense of humor, add some Rafiki and stir. ROFL!!

    You're right. Though I could maybe use a few extra pounds, scale this a.m. claimed 117 and I'm 5'6" NO WAY am I anorexic. Too much In Luv with food to ever be that.
    The Zyprexa did add a couple pounds to me, and I found out later why: the stuff messes about with a persons' metabolism. Can cause even hypoglycemics such as myself to flip and become totally diabetic. Yow. Drs have been known to say "Oh, you are just eating more and don't remember it..." Doesn't that fall under Doing Harm, totally against that line in the Hippocratic Oath about "First, do no harm?" I'd sure call lying by omission to a patient a harm... A lot of psych drugs pile pounds onto people and drs won't tell truth as to why.

    Backstory: I snapped a comment at dear dr and his next words were "Are you possibly bi-polar?" And I didn't even smack him for that, wonder of wonders. That's when the "It'll help you sleep" PsychDrug Zyprexa was ordered. Terrific. Now that will be on my file and cause down-the-line drs to wonder about me...

    Current dr is a lot like the E R doc on an occasion when my heart went into tachycardia gallops and I for once couldn't get the silly thing under control so had to call 911 aid dispatch.

    Okay. Went through the haul-in-by-ambulance, got the Adenosine that my ticker needed, told the Staff doc (Leader of the pack of other E R drs) again that No, I don't want you to do an angiogram on me, ignored the crestfallen expression on Staff doc's face, watched the bingbonging heart/resp/bp monitor numbers. Finally got the attention of E R guy: "Those numbers are now at my normal, I'd like to go home. I'm all better now."

    All E R dr could think of to say to that was "Is there any history of insanity in your family?"
    Me: "Not until just now!," and I started pulling off the little glue-backed patches attached to wires stuck ALL over me.
    Had a release form in hand in mere seconds...maybe the Insanity Claim is a good way to get attention from drs who Don't Get It that there's likely a person in need of an E R cot waiting out there in Chairs Section to be seen?
    Maybe Dr "Is there any insanity" needed a break so thought to keep me in gurney-land a little longer? I don't know. All I did know was the truth: I was better and there was no need to stick around.

    Rafiki, I'm sorry. I grabbed the post and sort of ran with it; hope you will forgive my babbling.

  9. tansy

    tansy New Member

    with very limited access to the internet atm I am find using this board frustrating. I'm not against change if it's worthwhile but so far I am not impressed. Why try to fix something that was working well and which most of us could use with relative ease? Given our Sx these factors are important.

    I also agree about the brightness; although my visual abnormalities are not as bad as they were I am going to have to seriously limit the time I spend reading posts here.

    tc, Tansy